# SDR ASAA0210205

- Difficulty date: October 2, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 6547955
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND STUB FRAME SHEAR TIE AT BODY STATION 787, STRINGER 26R CORRODED.  FABRICATED, REMOVED AND REPLACED SHEAR TIE PER SRM.  (M)
